# SDR DHL2004747011

- Difficulty date: December 18, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT MAIN GEAR DOOR LIGHT ILLUM DURING TAKEOFF ROLL EXTINGUISHED DURING CLIMBOUT (RED LIGHT ON F/O PANEL).  FOUND LEFT MAIN GEAR DOOR SWITCH CONTAMINATED.  CLEANED SWITCH, CYCLED SEVERAL TIMES, FOUND TO BE MOVING FREELY.  OPS CHECKS GOOD ON GROUND IAW MM 32-62-00.  NO FURTHER DEFECTS NOTED.
